MathSciNet Relay Station
MathSciNet bibliographic data
MR2084088 34D05 (34G20 93D05)
Sasu, Adina Luminiţa; Sasu, Bogdan A lower bound for the stability radius of time-varying systems. Proc. Amer. Math. Soc. 132 (2004), no. 12, 3653–3659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement